# SDR ASAA9880020

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 19 TO 28 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE MID POWER SUPPLY AND REPLACED THE AFT POWER SUPPLY AND OPERATED NORMALLY.  (M)
